Can you please tell me what's going on with my face 3 months after having volbella? I have lots of lumps, tenderness. (Photo)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Filler reaction to Volbella- HA filler
See your injector
Filler and Reaction to Volbella and Voluma
It is difficult to see from the photos but it is possible that you developed an allergic reaction to the product or it could be poor injection technique. You will probably need to have this dissolved with Hyaluronidase. I would return immediately to your injector to consult a board certified dermatologist who is an expert in cosmetic facial injections for examination. Pleases keep us posted. Best, Dr. Green
You might also like...
It sounds as though you are experiencing more than one symptom.
Best of Luck
Can you please tell me what's going on?
Thank you for sharing your question and photographs and I am sorry to hear of your filler-related issues. After three months you should not be experiencing these symptoms and I would advocate for you to see your injector for an in-person evaluation. They may need to fully dissolve the filler material and prescribe antibiotics if an infection is thought to be causing the problem. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.